Quivers with subadditive labelings: classification and integrability

Pavel Galashin, Pavlo Pylyavskyy

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Strictly subadditive, subadditive and weakly subadditive labelings of quivers were introduced by the second author, generalizing Vinberg’s definition for undirected graphs. In our previous work we have shown that quivers with strictly subadditive labelings are exactly the quivers exhibiting Zamolodchikov periodicity. In this paper, we classify all quivers with subadditive labelings. We conjecture them to exhibit a certain form of integrability, namely, as the T-system dynamics proceeds, the values at each vertex satisfy a linear recurrence. Conversely, we show that every quiver integrable in this sense is necessarily one of the 19 items in our classification. For the quivers of type A^ ⊗ A we express the coefficients of the recurrences in terms of the partition functions for domino tilings of a cylinder, called Goncharov–Kenyon Hamiltonians. We also consider tropical T-systems of type A^ ⊗ A and explain how affine slices exhibit solitonic behavior, i.e. soliton resolution and speed conservation. Throughout, we conjecture how the results in the paper are expected to generalize from A^ ⊗ A to all other quivers in our classification.

Original languageEnglish (US)
Pages (from-to)945-992
Number of pages48
JournalMathematische Zeitschrift
Issue number3-4
StatePublished - Aug 1 2020

Bibliographical note

Publisher Copyright:
© 2019, Springer-Verlag GmbH Germany, part of Springer Nature.


  • Cluster algebras
  • Discrete solitons
  • Domino tilings
  • Linear recurrence
  • Zamolodchikov integrability


Dive into the research topics of 'Quivers with subadditive labelings: classification and integrability'. Together they form a unique fingerprint.

Cite this